About this Journal Submit a Manuscript Table of Contents
The Scientific World Journal
Volume 2014 (2014), Article ID 730932, 7 pages
http://dx.doi.org/10.1155/2014/730932
Research Article

A New Type Fuzzy Module over Fuzzy Rings

1Department of Mathematics, Faculty of Sciences and Arts, Marmara University, İstanbul, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Gaziantep University, Gaziantep, Turkey

Received 27 August 2013; Accepted 15 January 2014; Published 5 March 2014

Academic Editors: C. da Fonseca and J. Hoff da Silva

Copyright © 2014 Ece Yetkin and Necati Olgun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new kind of fuzzy module over a fuzzy ring is introduced by generalizing Yuan and Lee’s definition of the fuzzy group and Aktaş and Çağman’s definition of fuzzy ring. The concepts of fuzzy submodule, and fuzzy module homomorphism are studied and some of their basic properties are presented analogous of ordinary module theory.